# SDR IPXA2016091408255

- Difficulty date: September 13, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 13,678 hours, 8,404 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Low Pressure
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, RECEIVED INDICATIONS OF BOTH GREEN SYSTEM HYDRAULIC PUMPS WERE PRODUCING LOW PRESSURE.  DECLARED EMERGENCY AND RETURNED TO DEPARTURE.  ACCOMPLISHED GEAR RETRACTION AND EXTENSION TEST IAW MM 32-31-00-501 AND MLG AND NLG INDICATING AND WARNING TEST IAW MM 32-61-00-501.  ALL SYSTEMS OPS CK GOOD.
